# SDR SWAA2024123170637

- Difficulty date: November 22, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 56,818 hours, 30,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL IN CABIN FLOOR STRUCTURE AT BS277+14 RBL2 WL208<[01] REMOVED AND REPLACED INTERCOSTAL IN CABIN FLOOR STRUCTURE AT BS 277+14 RBL 2 WL 208 IAW SRM 51-40-02 AND DWG# 1415400 REV:C;[02] VERIFIED CORRECTION ACTION ITEM 1; ALL STEPS; MEASUREMENT FIELD COMPLETE; CARD COMPLETE.
